# SDR 2006FA0000727

- Difficulty date: July 14, 2006
- Submitted: July 27, 2006
- Operation: General aviation
- Aircraft: N1568W
- Make and model: Cessna T182T
- Aircraft serial: T18208394
- Engine: Lyc TIO540*
- System (JASC): 2800 · Aircraft Fuel System
- Part: Guard
- Part number: 07600261
- Condition: Out Of Rig
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROTECTIVE GUARDS ARE CALLED OUT BY IPL ORIGINALLY, IPL REV 7 DOES, REV 8 DOES NOT.  CURRENT REVISION 12, CALLS FOR THE GUARDS TO BE INSTALLED REV 13 IS IN TRANSIT BUT SHOULD INCLUDE THE CALL OUT.  THIS AIRCRAFT HAS INDICATIONS THAT ELEVATOR CONTROL LINES HAVE MADE LIGHT CONTACT WITH FUEL LINES.  BUT THERE IS NO DAMAGE.  PARTS ORDERED.  AIRCRAFT TT 159 HOURS (FIRST ANNUAL INSPECTION).  (K)
